brain-icon
Trembling problem.
Hi,after suffering from trembling and numbness doctor prescribed me pregeb 75(pregabalin) after nurological xam, and prescribed  some test(suger,thyroid,cbc, vitamin B12) .after test my vitamin B12 result was 290 . Others are ok.still doctor give vitamin B12 with pregabalin( mcob pg).i started taken the medicine day before yesterday.but from yesterday feeling weekness.in my arms and legs.is that trembling happened due to the vitamin ?and the weekness feeling is normal?
660 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Trembling is not due to vitamin Weakness feeling and trembling could be related to anxiety or cervical problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.